# SDR AUS20040200

- Difficulty date: January 23, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Condition: Failed
- Location: Autopilot Main
- Part time: 3,902 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) ELEVATOR AUTOPILOT SERVO FAILED. LOSS OF AUTOPILOT CAUSED AIRCRAFT TO PITCH UP. RT ENGINE OVERTORQUED TO 134 PERCENT AND LT ENGINE OVERTORQUED TO 125 PERCENT.  OVERTORQUE INSPECTION ON ENGINES AND PROPELLERS FOUND NO DAMAGE.
